Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Panic disorder and anxiety. Used desvenlafexine and xet. Any side effects?

Suffering from panic and disorder since last one month initialllly taken desvenlafexine 50mg for 15 days no benefit then dr changed the dose to 100mg per day for 15days no effect shown again dr changed the medicine to xet 25mg iam taking it from 4days i want to know how long i have to take it will it cure 100% of my diseaseare there any side effects of it how long side effects persist and do i have to worry about side effects kindly reply me i am very much worried about it
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
I understand your concern
Time and again it has been proven that medication alone cannot cure panic disorder and anxiety.
You need meditation, yoga and psychotherapy.
Yoga and meditation can streamline your metabolismand thought process.
Psychotherapy can streamline your life style.
Consult a psychologist immediately.
Answered: Mon, 6 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor